# SDR 7C7A201910220513

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 45,578 hours, 51,453 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 85410182
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 45,578 hours, 51,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE OF L/H NACELLE ACCESS PANEL LANDING STRIP, P/N 85410182, AT XN 64.0 AND YN 8.48.  THE PERMANENT REPAIR FOR CRACK DAMAGE TO L/H NACELLE ACCESS PANEL LANDING STRIP WILL ACCOMPLISHGED IAW DEHAVILLAND AIRCRAFT OF CANADA LIMITED RD 8-54-4224 ISSUE 1 DATED 18 OCTOBER 2019.
